Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I have BRCA2 gene and high bilirubin levels. Struggling with extreme tiredness

I have the BRCA2 gene, I had breast cancer at age 28. I am now 42 and am struggling with extreme tiredness (usually I am very fit and active). I had a blood test which my doctor says had high white blood cell cound and high bilirubin level. He said I most likely had a virus. But I am concerned.....
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having Hepatitis due to Hepatitis virus. Have you eaten outside food recently, any blood transfusion, unprotected sex. You need more tests to rule out Hepatitis virus like A, B, C etc. Consult your Doctor to get the required investigations and get adequately treated to prevent complications. Eat less fatty diet, eat more fibre rich diet. Drink plenty of water.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor